MathSciNet Relay Station
MathSciNet bibliographic data
MR1500432 35A30 (22E15)
Campbell, J. E. Errata: "On the types of linear partial differential equations of the second order in three independent variables which are unaltered by the transformations of a continuous group'' [Trans. Amer. Math. Soc. 1 (1900), no. 2, 243–258; 1500535]. Trans. Amer. Math. Soc. 1 (1900), no. 4, 509.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement